Love the fern pic. Makes me feel there. Funny how you escaped the fog and I keep on priayng for it here. I!￣m dying to take some misty pics. Welcome back JJ, good to have ya!
TribuSs has has made me to hav cramps on my both legs is there anything that can help me pls help me gud ppl
If u have already lost wait do u go back to o usually wait o u stay like that forever, and i!￣d like to know if u take atrizonia its a must to get sick to have headaches and rash
Doctor, it is my first time taking atrozia. Is it OK for me to vomit that much, is this 1 of side effect?
Another perfect look ! ? just awesome ! ?
I don!￣t understand why people are so attached to their phones. I don!￣t like texts and personally prefer emails.
Many thanks extremely helpful. Will share site with my pals.
whatever replaces Transit TV should be completely SILENT! There!￣s already enough chaos on the bus. all we need is more noise.
Love the print of the top and the jeans!
Hi Wee ¨C good luck with the meds and hope everything goes well. Please let us know if you need more info.